well for the past two years ive been suffering from really bad anxiety.I would literly get a 3 panic attacks everyday.Well as some of us know,when you get a panic attack you start getting scared of anything that you feel might set one off.today my doctor prescribed to me celexa, am a little scared to take it due to my last panic attack (it was the wrost one ever) i felt very suicidail nd well now i feel am entering the depression.i was wondering is there anyone out there that went through what i am going through? nd if so did this pill work for you?
2 Jun 2012
I have had serious anxiety problems and highly recommend the medication prescribed. You may experience some mild side effects in the beginning such as drowsiness, nausea, or headache, but these will subside with continued use. It will take upwards of a month for this medication to reach maximum effectivesness so be patient. If this one doesn't happen to work, there are others to try. Unfortunately, it is a trial and error sort of ordeal. Hang in there!!
2 Jun 2012
Hello iwanttobnormal. It will take several weeks before you begin to feel results from taking Celexa. It is a popular drug and given a chance will help you to get rid of your panic attacks. There are side effects. Some people experience them, or some of them whereas other people do not. Best of luck, bit of patience and hopefully you'll be feeling better soon. Regards, pledge
2 Jun 2012
Hi, i started taking Citalopram a few years ago and they have been working very well for me. The adjustment phase can be tough for some people - but everyone is different. I went through a few weeks of depression/desperation, but although i felt quite hopeless at the time, i am really glad i stuck it out. Feel free to keep in touch if you need any advice while you are adjusting to them - we will all be happy to help : )
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like it isn't helping as much as it should, anyone have this problem also?
5 answers • 13 Sep 2009
I have heard alot about the Seretonin Syndrome and I know that both Celexa and Luvox are SSRI's but a psych. just put me on celexa and well i ...
4 answers • 27 Jun 2011
3 answers • 11 Aug 2011
... Trazadone which made me gain 20 lbs in 3 months and now Im on Celexa and that doesnt seem to be working
8 answers • 28 Nov 2012